It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Paxil reaction?

Re: Paxil reaction?

[ Back to Messages ]

Message

Posted by Kathrin on October 06, 2000 at 02:12:59:

In Reply to: Paxil reaction? posted by MF on October 03, 2000 at 15:21:45:

It is really hard to say. Does it say anything about that on the description you must have gotten with the pills?
Shortness of breath... you know just to be cautious maybe a call to your doctor or a pharmacy would be good? Or some sort of information line? If it is really bad he should see a doctor, what do you think?

K.


Follow Ups




All times are GMT -7. The time now is 03:47 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!